I have been on the implant since 31st December 2016. Because I had the pill and did like how it made me feel but the rod stop me from getting pregnant but that's makes me have mood swings and weird periods. I can stand it for now but I was wondering if I should get it out after a year to see if there is a difference
I've been on the implant since I was 16. It's been 5 years now and I wish I never got my second one. My mum used to tell me all the time how much my moods have changed but I never noticed because I was in teenage mode. Now I've just finished university and moved in with my partner full-time and now I truly see the affects of it. I thought I was just moody and stressed because of uni work but now I'm carefree I find myself worrying over nothing. Being depressed over nothing. Because I've had depression and anxiety in the past I know this isn't the same but I am very aware of how this is making me now. My moods drop so easily. I'm so snappy. I worry constantly about anything and everything. It's making me a horrible person and a few people have said I was a very calm and collected and fun person before! I've been to the doctors about my mental health in case it's that but she said I'm very aware and therefore she thinks it's my implant. Went to the clinic and she said it's my implant too so she's given me a version of the pill to counteract the hormones and balance me out and it's worked wonders. I suit the implant so well so never wanted to come off it as it's such an easy contraception. But now I can take theses pills and be on the implant and I feel different already it's amazing.
Highly reccommend you go talk to your GP or local sexual health clinic about it. Made a big difference for me.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2014 • 2 answers
Posted 18 Feb 2016 • 0 answers
Posted 29 Jun 2016 • 0 answers
Posted 25 Jul 2016 • 0 answers
Posted 19 Jan 2017 • 1 answer